# SDR AWXA200400461

- Difficulty date: May 2, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 69,570 hours, 27,148 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 25 LT WAS FOUND INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN EMERGENCY ESCAPE PATH LIGHT WIRE UNDER SEAT ROW 25 LT, OPERATIONAL CHECK WAS GOOD.
